# SDR CALA9801308

- Difficulty date: July 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69735
- Make and model: Boeing 727224
- Aircraft serial: 20664
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.25 INCH CRACK IN STRINGER 15R AND A 2 INCH CRACK IN STRINGER 15L AT STA 720B.  REPAIRS WERE FABRICATED AND INSTALLED IAW SRM 53-10-00, 53-10-3, AND 51-10-2.
